# SDR ASAA2019040548891

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,560 hours, 11,494 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL HAD A ZONE TEMP LIGHT. IT WAS ABLE TO RESET. GROUNDED - YES. FLIGHT DECK PRIMARY TEMP CONTROL SYSTEM INOP.  NR 2 PACK/ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT. RESET FAULT. NR 2 PACK/ZONE TEMP CONTROLLER PASSES ALL BITE TESTS. REF B737-800 AMM TASK 21-61-00-700-806-002.
